# SDR SWAA2015083143386

- Difficulty date: August 24, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 29,550 hours, 14,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 146A1262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SPLICE CAP CORRODED AT BS 787, RBL 20.  R & R SPLICE CAP IAW SRM & DWG.
